DOI 10.1080/17843286.2015.1107200
Unusual pulmonary toxicity of ipilimumab treated by macrolides.
Аннотация
INTRODUCTION
Ipilimumab is a human monoclonal antibody that blocks cytotoxic-T-lymphocyte-associated antigen 4 (CTLA-4) and promotes antitumour immunity. It has recently been approved for the treatment of metastatic melanoma patients. Ipilimumab is now widely used and the spectrum of side effects because of autoimmunity is expanding. To our knowledge, this is the first report of an ipilimumab-induced pulmonary immune-related adverse event (irAE) that was successfully treated by macrolides without corticosteroids.
CASE REPORT: A 77-year-old man with metastatic melanoma developed fever, cough and dyspnoea soon after the start of ipilimumab treatment leading to the diagnosis of a bronchiolitis obliterans organising pneumonia (BOOP). The patient was treated with clarithromycin allowing a good clinical and radiological evolution.
CONCLUSION
Macrolides seem to have a therapeutic anti-inflammatory potential in the case of mild to moderate pulmonary ipilimumab-induced irAEs. However, more data are needed to confirm macrolides use in this indication in clinical practice and corticosteroids remain the gold standard treatment in case of severe ipilimumab-associated irAEs.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.